×

zbMATH — the first resource for mathematics

On the evolution operator for abstract parabolic equations. (English) Zbl 0655.47036
The initial value problem for the differential equation in Banach space X is considered: \[ (1)\quad u'(t)=A(t)u(t)+f(t),\quad t_ 0<t\leq t_ 1;\quad u(t_ 0)=x. \] Here A(t):\({\mathcal D}\to X\) \((t_ 0<t\leq t_ 1)\) is a family of linear operators with constant domain \({\mathcal D}\). It is essential that \({\mathcal D}\) is not necessarily dense in X.
It is supposed that for any \(t\in [t_ 0,t_ 1]\) there are \(\omega\in R\), \(\theta\in (\pi /2,\pi)\), \(M>0\) such that the resolvent set of A(t) contains th sector \(S=\{\lambda \in {\mathbb{C}}\), \(\lambda\neq \omega\), \(| \arg (\lambda -\omega)| <\theta\) and \(\| (\lambda -\omega)(\lambda -A)^{-1}\|_{L(X)}\leq M\}\) and the function belongs to the Hölder space \(C^{\alpha}([t_ 0,t_ 1]\), L(\({\mathcal D},X))\). The initial value x belongs to \({\mathcal D}\) or \(\bar {\mathcal D}.\)
The evolution operator G(t,S) associted to a family A(t) is constructed. The existence and uniqueness of the strict, classical and strong solutions of the problem (1) for various classes of the functions f(t) and the regularity properties of these solutions are estalished. For the presentation of the solution the standard formula \[ u(t)=G(t,t_ 0)x_ 0+\int^{t}_{t_ 0}G(t,s)f(s)ds,\quad t\geq t_ 0 \] is applied.
Reviewer: Yu.S.Eidel’man

MSC:
47D03 Groups and semigroups of linear operators
35K30 Initial value problems for higher-order parabolic equations
58D25 Equations in function spaces; evolution equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. Acquistapace and B. Terreni,On the abstract non-autonomous parabolic Cauchy problem in the case of constant domains, Ann. Mat. Pura Appl. (IV)140 (1985), 1–55. · Zbl 0579.34001 · doi:10.1007/BF01776844
[2] P. Acquistapace and B. Terreni,Maximal space regularity for abstract linear non-autonomous parabolic equations, J. Funct. Anal.60 (1985), 168–210. · Zbl 0563.47028 · doi:10.1016/0022-1236(85)90050-3
[3] P. Acquistapace and B. Terreni,A unified approach to abstract linear non-autonomous parabolic equations, Rend. Sem. Mat. Univ. Padova (to appear). · Zbl 0646.34006
[4] P. L. Butzer and H. Berens,Semigroups of Operators and Approximation, Springer-Verlag, Berlin, 1967. · Zbl 0164.43702
[5] G. Da Prato and E. Sinestrari,Hölder regularity for non-autonomous abstract parabolic equations, Isr. J. Math.42 (1982), 1–19. · Zbl 0495.47031 · doi:10.1007/BF02765006
[6] A. Lunardi,Bounded solutions of linear periodic abstract parabolic equations, preprint Dip. Mat. Univ. Pisa (1986).
[7] A. Lunardi and E. Sinestrari, {ie314-1}-regularity for non-autonomous linear integrodifferential equations of parabolic type, J. Differ. Equ.63 (1986), 88–116. · Zbl 0596.45019 · doi:10.1016/0022-0396(86)90056-2
[8] E. Sinestrari,On the abstract Cauchy problem of parabolic type in spaces of continuous functions, J. Math. Anal. Appl.107 (1985), 16–66. · Zbl 0589.47042 · doi:10.1016/0022-247X(85)90353-1
[9] P. E. Sobolevskiī,Equations of parabolic type in a Banach space, Am. Math. Soc. Transl.49 (1966), 1–62.
[10] P. E. Sobolevskiī,Coerciveness inequalities for abstract parabolic equations, Soviet Math.5 (1964), 894–897. · Zbl 0149.36001
[11] H. Tanabe,On the equations of evolution in a Banach space, Osaka J. Math.12 (1960), 363–376. · Zbl 0098.31301
[12] H. Triebel,Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Amsterdam, 1978. · Zbl 0387.46032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.